# SDR AALA20150905003

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 45,967 hours, 18,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B SEAT TRACK FASTENER HOLES AT LBL 24.75 & LBL 45.50 WERE CRACKED.  REPAIRED DAMAGED SEAT TRACKS IAW EA 254197A & ECO J1707.
